# SDR IPXA2021012664930

- Difficulty date: January 6, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: A57242401000
- Part serial: NA
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 2 PYLON SHIELD PANEL CRACKED AND BENT AT FLANGE.  C/W UPS EO A300-5740-79085-A AND MAE EA 300-5741-27-A2532.
